MAUDE Adverse Event Report: MECHANICSVILLE ECO PULL* LAVENDER* NITRILE POWDER-FREE EXAM GLOVES, M; LAVENDER NITRILE EXAM GLOVES

MECHANICSVILLE ECO PULL* LAVENDER* NITRILE POWDER-FREE EXAM GLOVES, M; LAVENDER NITRILE EXAM GLOVES
Model Number 44910
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Anaphylactoid / Anaphylaxis (2218)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event report is not available for evaluation.A follow-up report will be provided upon the conclusion of the investigation.The reporter has indicated the affected employee has a latex allergy, however, there is no latex utilized in the manufacture of the glove.All information reasonably known as of 29 nov 2022 has been included in this medical device report.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.Device not returned.
 
Event or Problem Description
An employee who used the lavender nitrile exam gloves experienced anaphylaxis.He/she has a latex allergy.
 
Additional Manufacturer Narrative
The product involved in the event report is not available for evaluation.The reporter has indicated the affected employee has a latex allergy, however, there is no latex utilized in the manufacture of the glove.Non-volatile residue and powder content test results from retained sample lot found all results to be within specification.No root cause was identified during investigation.We have logged this complaint into our database where we will monitor for any trends for this incident.All information reasonably known as of 09jan2022 has been included in this medical device report.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.

Common Device Name
LAVENDER NITRILE EXAM GLOVES
Manufacturer (Section D)
MECHANICSVILLE
9120 lockwood boulevard
mechanicsville VA 23116
Manufacturer (Section G)
SAFESKIN MEDICAL & SCIENTIFIC (THAILAND) LTD.
200 moo8 kanchanavanich rd
tambol prik, amphur sadao
songkhla, thailand 90120
TH   90120
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key15885596
Report Number9680760-2022-00001
Device Sequence Number5250773
Product Code LZA
UDI-Device Identifier20680651449102
UDI-Public20680651449102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number44910
Device Catalogue Number104491001
Device Lot NumberSV1267ZZZ_03AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown